MathSciNet Relay Station
MathSciNet bibliographic data
MR168924 35.80 (35.42)
Odeh, Farouk; Keller, Joseph B. Partial differential equations with periodic coefficients and Bloch waves in crystals. J. Mathematical Phys. 5 1964 1499–1504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement